Journal of Nonlinear Mathematical Physics

Volume 11, Issue Supplement 1, October 2004, Pages 49 - 54

Deformation quantization for almost-Kähler manifolds

Authors
Martin SCHLICHENMAIER
Corresponding Author
Martin SCHLICHENMAIER
Available Online 1 October 2004.
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.6How to use a DOI?
Abstract
On an arbitrary almost-Kähler manifold, starting from a natural affine connection with nontrivial torsion which respects the almost-Kähler structure, in joint work with A. Karabegov a Fedosov-type deformation quantization on this manifold was costructed. This contribution reports on the result and supplies an overview of the essential steps in the construction. On this way Fedosov's geometric method is eplained.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
11 - 100
Pages
49 - 54
Publication Date
2004/10
ISBN
91-974824-2-0
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.6How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Martin SCHLICHENMAIER
PY  - 2004
DA  - 2004/10
TI  - Deformation quantization for almost-Kähler manifolds
JO  - Journal of Nonlinear Mathematical Physics
SP  - 49
EP  - 54
VL  - 11
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2004.11.s1.6
DO  - https://doi.org/10.2991/jnmp.2004.11.s1.6
ID  - SCHLICHENMAIER2004
ER  -